# SDR 2006UALA01630

- Difficulty date: August 22, 2006
- Submitted: August 29, 2006
- Operation: Air carrier
- Aircraft: N431UA
- Make and model: Airbus A320-232
- Aircraft serial: 571
- Aircraft time: 37,036 hours, 13,069 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND EMERGENCY BATTERY FAULT ON EMERGENCY LIGHT TEST FWD LT.  REPLACED BATTERY.
